# SDR ASAA11510097

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 18,698 hours, 5,829 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G01Y
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 6,727 hours, 2,043 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF CB POPPED EN ROUTE (E 11).  FOUND NR 1 HF T/R INOP WOULD NOT TEST.  REPLACED NR 1 HF T/R PER AMM 23 11 21.  OPS CHECKED NORMAL PER SAME AMM.  RESET C/B PROCEDURE AMM 20 60 01, NO FAULTS NOTED ALL GROUND TESTS PASS.
